# SDR VJ9800235

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 1A32468
- Condition: Corroded
- Location: Bs 595
- Component: Douglas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT RT FS 595 LWR FLOOR PANEL/GILLINER MOUNT STRIP CORRODED BETWEEN 28R AND 23R AND LWR LEG AT LONG 30.  FWD PIT AFT RT FS 595 LWR FLOOR PANEL GILL MOUNT STRIP, MECH.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  FABBED 1EA ANGLE HEAT TREATED, DRILLED, COUNTERSUNK, TRAETED AND PRIMED AND INSTALLED 7075-0-.050.  TREATED, 7075-T6 IAW DC-9 SRM 51-11-2, 51-10-2, AND 51-30-2.
